# SDR 2004UALA00849

- Difficulty date: September 21, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 47,346 hours, 13,796 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE INDICATING SMOKE IN FORWARD EQUIPMENT COMPARTMENT.  *S/D*  CAUSE IS UNKNOWN.  SINCE NO SMOKE SOURCE WAS FOUND (NO RELATED EQUIPMENT FAILURES), FWD EQUIPMENT COOLING FILTER WAS ALSO REPLACED.
